Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Suffered a heart attack. Taking Ecosprine, Cardace, Storevas, Embeta XR, Ecosprine AV, Cardace, Embeta XR. Suffering small wounds on both sides of tongue. Is this may be side effect of above medicines?

I suffered a heart attack on 4-3-2011 and gone to engeoplasty in all three veins on 11.3.2011. Since then I am taking Ecosprine 150, Cardace 2.5mg, Storevas 20mg, Embeta XR 50mg. Afterwords from April-2012 the medicines are changed to Ecosprine AV (75+20), Cardace 5mg, Embeta XR 100mg due to gum bleeding on doctors advice. Now I am suffering small wounds on both sides of toung. Is this may be side effect of above medicines. Pls advice me.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  253
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
without looking personally it is not possible to comment on your question. but above are not side effects until unless u have bleeding so please to your GP and show them they will definitely help u out thanks.
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor